# SDR CALA9801041

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68046
- Make and model: Doug DC-10-10
- Aircraft serial: 47800
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 1 CRACKS OVER OUTBOARD SKIN SURFACE OF LONGERON BOX AT RT L/E WHEEL WELL.  TWO EACH ANGLES WERE REMOVED AND TWO NEW ANGLES WERE FABRICATED AND INSTALLED IAW SRM 51-20-00 AND 51-31-01.
